# SDR DALA2021070203658

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320*
- Aircraft serial: 319
- Aircraft time: 84,794 hours, 39,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 CORROSION UPPER SURFACE UPPER SKIN LOCATED BTW RIB24 TO RIB25 TRAILING EDGE AREA ON RH WING. CORRECTIVE ACTION: EVALUATED REWORKED AREA ON UPPER SURFACE UPPER SKIN LOCATED BTW RIB24 TO RIB25 TRAILING EDGE AREA ON RH WING AND FOUND WITHIN LIMITS AS PER A320 SRM 57-21-11. (1860757)
